# Is this statement correct or incorrect?

Using subject specific vocabulary please use your reasoning skills to explain whether the statements below and correct or incorrect.

A) Kam  thinks the 15.30 train from Newton to Pagley is quicker than the 13.15 (Newton to Pagley). Is this true or false? How do you know?

B) Jake estimated the journey from Bodley 10.25 to Boston will be 74 minutes long. Is this true or false? How do you know?

C) Ron caught the 12.40 Grafford train to Boston on Monday, but he thinks the journey was quicker when he had caught the 10.40 train from Grafford to Boston on Sunday. Is his though correct? How do you know?

D) Pamala is adamant the 7.45 from Colton to Pagley is the fastest train journey compared to the other Colton to Pagley train rides.

Once you have finished you can write your own true or false statement for other children to answer.

1. #### Siham Aden

a. the answer is false because 13:15 train would just take 1 hour and 10 mintes but the other train whould take more than that.
b. the answer is false because it doesnt take 45 mintes it really takes 1 hour and 25 mintes.
c. it is incorrect because it takes longer tha that.

2. #### Zaid Abujebbeh

A.Kam is incorrect the 13:15 train is quicker than the 15:30 train . The 13:15 train takes 1 hour 35 minutes however the 15:30 train takes 1 hour 40 muintes.

B.Jake is incorrect . It takes 1 hour 25 miuntes from Bodley to Boston.

C.This statment is incorrect because it takes 1 hour 5 minutes on the 12:40 train but on the 10:40 train it takes 1 hour 10 minutes.This means that the 12:40 train is quicker.

3. #### Abdi Rahman Khayre

This is incorrect because the time between 13.15 and 14.50 is 95minutes.
This is incorrect because the time between 10.25 and 11.50 is 85minutes.

• #### Laura Tarn

Well done!

You have shown a good understanding of solving problems related to time.

4. #### Mohamed

1)false because the difference is 3 hours and 20 minutes.
2)true

5. #### Baldeep Jassi

A)This question is incorrect because kam said the 15:30 train to Newton to pagley
is quicker than the 13:15 train,however the answer is the 13:15 train.

B)Jake’s estimate is incorrect because he thought the 10:20 train to Bodley to Boston would take 74 minutes but the answer was 85 minutes.

C)Ron is correct because 10:40 is before 12:40,meaning the answer is 60 minutes.

6. #### Zade Yaabarag

A) this statement is incorrect because 3:30 train 1hr 40 min but the 1:15 train took 1hr 35 minutes.
B) This statement is wrong because takes 85 min to bodily to Boston.
C) This statement us incorrect because it took 1hr 5min on the 12:40 train and took 1 hr 10 minutes.

7. #### Daniel Dadkhah

A)he is wrong 13:15 is correct because 15:30 to 17:10 is 2hr and 40 min.
B)he is wrong because it is 35 min longer

8. #### Samuel Masterson

A) Kam is wrong because the15:30 takes 1hour 45 minutes however the 13:15 takes 1hour and 40 minutes.
B. This statement is incorrect because it takes 1hour and 25 minutes

9. #### Pranit Vaja

A) This statement is false because if you work out the difference between 15:30 and 17:15 the answer will be 1 hour 45 minutes. If you work out the difference between 13:15 and 1hour and 40 minutes so the answer is 1hour 40 minutes.

B) This statement is false because if you just look at the statement it will be obvious that it is false.

10. #### Fatima Ghaffar

1.)The first statement is correct because she will be in pagley for 1:20.
2.)The second statement is incorrect because the wAit is 75mins.

• #### Laura Tarn

Your reasoning isn’t correct. Come and see me please.

11. #### Sadia Parveen

A) it is true because it is quicker from Newton from pagley.
B)false because it is 85 mintues long.

12. #### Adam Khan

1) it is true because she will be in pagley for 1.20

• #### Laura Tarn

You have misread the question.

13. #### Jay Damania

A.This statement is false because the 3:30 train is slower than the 1:15 train.
B.This statement is incorrect because it 85 minutes to reach Boston.
C.This statement is wrong because it takes 1hr and 10minutes.

14. #### Haris Iqbal

A) it is true because 17:10 is. Much bigger than15:20 so the journey would 2 hours and 20 mins

• #### Laura Tarn

You have not understood the question – see me please.

15. #### Bukumi Adeniyi

A) This statement is incorrect because , if you do 3:30 to 5:10 it takes 1 hour 40 minutes to get to Pagely. However ,the 1:15 train takes 5 minutes less(1hour 35 minutes)
B) Jakes estimates is incorrect because,if you do 10:25 to 11:50 it takes 1 hour 25 minutes.

16. #### Dylan Chand

13:15 train is quicker because it takes 1:35 to get to Pagley and 2:40 to get to Pagley as well so the first train is quicker.
This statement is wrong because Jake needs to walk 80 minutes not 75 muni tea or he will go to Pagley.
This statement is incorrect because if you add 45 munites to12:40 gets to 13:45 and if you add1:15 to10:40 gets you to 11:50 so 12:40 train is the quickest.
She is correct because if Pamala gets the morning train she spends more time in Pagley.
Which train is the quickest is 6:45 from Newton to Boston or is 16:45 from Newton to Boston the quickest?

17. #### Syed Junaideen

A) This statement is false because the 3:30 train 1hr 40 min but the 1:15 train took 1 hr 35min.
B) This statement is wrong because takes 85min from Bodley to Boston.
C) This statement is incorrect because it took 1hr 5min on the 12:40 train and the 10:40 train took 1hr 10min
D)

Find out more information on trips for next year here.
SCHOOL RETURNS WEDNESDAY 7th JUNE
+